Double points of paths of Brownian motion in «-space

Dvoretzky Aryeh and Erdős Pál and Kakutani Shizuo: Double points of paths of Brownian motion in «-space. In: Acta scientiarum mathematicarum, (12). pp. 75-81. (1950)

[thumbnail of math_012_pars_b_075-081.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
ISSN: 0001-6969
Page Range: pp. 75-81
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Brown Robert, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 81. p. és a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 11:53

Actions (login required)

View Item View Item